# SDR USAASA04011

- Difficulty date: February 6, 2004
- Submitted: April 14, 2004
- Operation: Air carrier
- Aircraft: N768US
- Make and model: Airbus A319-112
- Aircraft serial: 1389
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454H
- Condition: Burned Out
- Location: Avionics Bay
- Part time: 12,870 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PHL - FLT 514 - DCA-PHL - EN ROUTE, THE CREW DETECTED AN ODD ODOR THROUGHOUT THE CABIN, AND FAINTLY IN THE COCKPIT.  FLIGHT LANDED WITHOUT FURTHER INCIDENT IN PHL.  MAINTENANCE REPLACED THE AVIONICS BLOWER FAN.  OPERATIONALLY CHECKS OK.  (M)
